# SDR AALA990822

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE CENTER LIGHTENING HOLE ON RIGHT KRUEGER FLAP.  REMOVED AND REPLACED KRUEGER FLAP PLATE ASSEMBLY (REF E58 NR 2888261 FOR KRUEGER FLAP REMOVAL.  REMOVAL/INST PER MM 27-87-11-4.  (M)
